# SDR SWIA202163834

- Difficulty date: November 9, 2021
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N770SK
- Make and model: Cndair CL600*
- Aircraft serial: 10243
- Aircraft time: 41,520 hours, 26,661 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*EXTERNAL SKIN UNDER THE PROTECTOR PLATE HAS A DENT LOCATED @FS1015.00 BETWEEN STRG 17LH & 18LH   (C CHECK RO 1/16/2022)    / PERFORMED AND COMPLIED WITH ALL STEPS OF MHIRJ REO 670-53-61-2004 REV -- DATED 2021-12-15, REPAIR FOR EXTERNAL SKIN DENT UNDER PROTECTOR PLATE @ F.S. 1015.00 STGR 17LH & 18LH  / COMPLIED WITH TASK CARD 51-900-1002-SKY
